aequationes mathematicae

, Volume 36, Issue 1, pp 80–98

Spectral properties of cosine operator functions

  • Ioana Cioranescu
  • Carlos Lizama
Research Papers

DOI: 10.1007/BF01837973

Cite this article as:
Cioranescu, I. & Lizama, C. Aeq. Math. (1988) 36: 80. doi:10.1007/BF01837973

Abstract

LetA be the generator of a cosine functionCt,t ∈ R in a Banach spaceX; we shall connect the existence and uniqueness of aT-periodic mild solution of the equationu″ = Au + f with the spectral property 1∈ ρ(CT) and, in caseX is a Hilbert space, also with spectral properties ofA.

AMS (1980) subject classification

Primary 34G10, 47D05 

Copyright information

© Birkhäuser Verlag 1988

Authors and Affiliations

  • Ioana Cioranescu
    • 1
  • Carlos Lizama
    • 1
  1. 1.Depto. MatematicaUniversidad de Santiago de ChileSantiago de ChileRepublica de Chile

Personalised recommendations